Matthias Schulte
Matthias Schulte
Verified email at - Homepage
Cited by
Cited by
Central limit theorems for -statistics of Poisson point processes
M Reitzner, M Schulte
The Annals of Probability 41 (6), 3879-3909, 2013
Normal approximation on Poisson spaces: Mehler’s formula, second order Poincaré inequalities and stabilization
G Last, G Peccati, M Schulte
Probability theory and related fields 165 (3), 667-723, 2016
Moments and central limit theorems for some multivariate Poisson functionals
G Last, MD Penrose, M Schulte, C Thäle
Advances in Applied Probability 46 (2), 348-364, 2014
The scaling limit of Poisson-driven order statistics with applications in geometric probability
M Schulte, C Thäle
Stochastic Processes and their Applications 122 (12), 4096-4120, 2012
Second-order properties and central limit theorems for geometric functionals of Boolean models
D Hug, G Last, M Schulte
The Annals of Applied Probability 26 (1), 73-135, 2016
Normal approximation of Poisson functionals in Kolmogorov distance
M Schulte
Journal of theoretical probability 29 (1), 96-117, 2016
Functional Poisson approximation in Kantorovich–Rubinstein distance with applications to U-statistics and stochastic geometry
L Decreusefond, M Schulte, C Thäle
The Annals of Probability 44 (3), 2147-2197, 2016
A central limit theorem for the Poisson–Voronoi approximation
M Schulte
Advances in Applied Mathematics 49 (3-5), 285-306, 2012
Normal approximation for stabilizing functionals
R Lachièze-Rey, M Schulte, JE Yukich
Annals of applied probability 29 (2), 931-993, 2019
Limit theory for the Gilbert graph
M Reitzner, M Schulte, C Thäle
Advances in applied mathematics 88, 26-61, 2017
Limit theory for the Gilbert graph
M Reitzner, M Schulte, C Thäle
Advances in applied mathematics 88, 26-61, 2017
Distances between Poisson k-flats
M Schulte, C Thäle
Methodology and Computing in Applied Probability 16 (2), 311-329, 2014
Malliavin-Stein method in stochastic geometry
M Schulte
Osnabrück, 2013
Poisson point process convergence and extreme values in stochastic geometry
M Schulte, C Thäle
Stochastic Analysis for Poisson Point Processes, 255-294, 2016
Multivariate second order Poincaré inequalities for Poisson functionals
M Schulte, JE Yukich
Electronic journal of probability 24, 2019
The random connection model and functions of edge-marked Poisson processes: second order properties and normal approximation
G Last, F Nestmann, M Schulte
arXiv preprint arXiv:1808.01203, 2018
Exact and asymptotic results for intrinsic volumes of Poisson k-flat processes
M Schulte, C Thäle
arXiv preprint arXiv:1011.5777, 2010
Cumulants on Wiener chaos: Moderate deviations and the fourth moment theorem
M Schulte, C Thäle
Journal of functional analysis 270 (6), 2223-2248, 2016
Central limit theorems for the radial spanning tree
M Schulte, C Thäle
Random structures & algorithms 50 (2), 262-286, 2017
Normal approximation for sums of stabilizing functionals
R Lachieze-Rey, M Schulte, JE Yukich
Preprint available at: http://www. lehigh. edu/jey0/LSYDec17-2016. pdf, 2016
The system can't perform the operation now. Try again later.
Articles 1–20